# SDR ASAA1057375

- Difficulty date: February 14, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 13,890 hours, 3,995 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30 DAY EVAL AUTOLAND WAS UNUSUALLY FAR TO THE LEFT OF CENTERLINE, ABOUT HALF WAY BETWEEN CENTERLINE AND RUNWAY EDGE.  SLIGHT TAILWIND (040/6) AND GROUND CONTROLLER VERIFIED PROTECTED AREA WAS CLEAR.  AUTOTHROTTLES SEEMED TO LAG TO IDLE AND A/C "HUNTED" FOR TOUCHDOWN SPOT.  FFR REVEALED NO RELEVANT FAULTS.  PERFORMED ALL EXTENDED MAINTENANCE BITE TESTS REF MM 22 11 00, NO FAULTS FOUND. AUTOTHROTTLES LOGGED NO INFLIGHT FAULTS AND CURRENT STATUS TEST PASSED REF MM 22 31 00.  HGS SENSOR TEST FOR MMR/ILS AND HGS SYSTEM TEST PASSED REF SMM 34 36 00.
